MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309580
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl 18x1-1/2 rb was found to have leakage.Verbatim: complaint via email.Email(s) attached.A couple of them were defective on the same day.I am the patient and am very skilled at self-injection and have been experiencing issues with these syringes for quite some time now.No serious injury occurred besides having to waste and not able to give myself medication.At this time, i do not have any samples.When using the syringe, i am just very accustomed to put the used needle in the sharpie container resulting in it slipping my mind to save a sample.I do however have the wrapping for one of the syringes in question: lot: 5353717 ref: (b)(4) just last night i had to waste two vials of my iv medication because the syringes were leaking, leaving the medication to become contaminated and useless.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.We will continue monitoring the complaint trend for the product and symptom.Batch 5353717 is considered in compliance with our product specification requirements.The complaint was not confirmed, and no capa evaluation was required.This complaint type will continue to be trended within the post-market surveillance process, and any determined escalation will be managed there.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24761400
Report Number1213809-2026-00162
Device Sequence Number10299723
Product Code FMF
UDI-Device Identifier00382903095803
UDI-Public(01)00382903095803(10)5353717
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309580
Device Lot Number5353717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown